Texas, 2025

Hail in Texas, November 19, 2025

November 19, 2025 · NWS OUN · 2 events in 1 county or zone

Widely scattered hail-producing thunderstorms, including supercell thunderstorms, developed across the WFO Norman Forecast Area on the evening of the 19th as a leading upper-level impulse moved east from the central Texas Panhandle.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OUN wrote it up.

Widely scattered hail-producing thunderstorms, including supercell thunderstorms, developed across the WFO Norman Forecast Area on the evening of the 19th as a leading upper-level impulse moved east from the central Texas Panhandle.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before the first event at Nov 19, 5:37 PM CST, 2 hours 23 minutes earlier. Its key messages:

  • Updated at 532 PM CST Wed Nov 19 2025
  • Multiple rounds of showers/storms late Wednesday through Thursday; storms may be strong to severe with locally heavy rainfall and flash flooding possible.
  • Rain chances return on Sunday into Monday, along with flash flood potential, especially across southern Oklahoma and western north Texas.
Area forecast discussion, Nov 19, 5:37 PM CST, 2 hours 23 minutes before
Area Forecast Discussion
National Weather Service Norman OK
537 PM CST Wed Nov 19 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 532 PM CST Wed Nov 19 2025

  - Multiple rounds of showers/storms late Wednesday through
    Thursday; storms may be strong to severe with locally heavy
    rainfall and flash flooding possible.

  - Rain chances return on Sunday into Monday, along with flash
    flood potential, especially across southern Oklahoma and
    western north Texas.

&&

.NEAR TERM...
(Rest of today and tonight)
Issued at 255 PM CST Wed Nov 19 2025

There is a Marginal Risk of severe thunderstorms and flash
flooding during the late afternoon through overnight hours...

Latest observations indicate the warm front has progressed as far
north as the I-40 corridor with a 20 deg T and Td spread observed
from northern to southeastern Oklahoma. Mid/high-level clouds
continue to stream across the area, which are driven by relatively
strong southwesterly flow ahead of slow-moving (if not quasi-
stationary) closed low pressure system near the California and
Nevada border.

Isolated showers and thunderstorms are anticipated to develop this
evening over southern counties, with guidance suggesting western
north Texas as the area of CI. Increasing coverage is anticipated
during the overnight hours into south-central and perhaps central
Oklahoma towards dawn - though there is above-average uncertainty
for the near term period - as guidance has fluctuated significantly
from run to run.

The warm front is prog'd to become nearly-stationary over central
Oklahoma, and progress very little tonight. South of the warm
front, increasing instability and high cloud-layer shear will
favor the development of a few strong to severe storms capable of
producing large hail up to the size of golf-balls. There is a
very low tornado risk overnight into tomorrow morning, mainly near
and south of the Red River.

Thompson

&&

.SHORT TERM...
(Thursday through Friday night)
Issued at 255 PM CST Wed Nov 19 2025

By Thursday morning, precipitable water content is modeled to rise
to anomalously high levels over southeastern Oklahoma and near
the Red River into north Texas. The 50th percentile PWAT value
from NBM is modeled to range from 1.4 to 1.7 inches near and east
of the I-44 corridor during the early morning hours on Thursday.
For comparison, climatology shows the daily max PWAT for 12Z Nov
20 is 1.35 inches. Thus, the environment will support very
efficient rainfall from the stronger storms, with peak rainfall
rates potentially increasing to about 2.5 to 3 inches per hour.
Thus, flash flood potential could increase near or after dawn
within that plume of higher moisture content - namely, east of
I-35 and south of I-40.

The area of widespread rain and scattered thunderstorms is prog'd
to lift into northern Oklahoma around mid-day. By Thursday
afternoon, the aforementioned closed low opens and ejects over
New Mexico towards Kansas. Another round of showers and
strong/severe storms is possible late Thursday ahead of the
Pacific cold front for areas mainly east of I-35 and south of
I-40. Large hail and damaging winds are the main hazards, with a
very low risk of quick-spinup tornadoes. Shower/storm activity
exits by early Friday morning.

Thompson

&&

.LONG TERM...
(Saturday through Tuesday)
Issued at 1222 AM CST Wed Nov 19 2025

There may be some residual cloud cover across northern Oklahoma
early Saturday, but in general, a mostly clear sky is expected with
a light northerly wind.  Temperatures will also be closer to average
for late November.

Another closed low will begin to move closer to the southern Plains
Sunday into Monday. A blended approach starts low chances of rain
across northern Texas and southern Oklahoma overnight Saturday
into early Sunday, with the highest chances late Sunday into
Monday. At this time, it appears parts of southern Oklahoma and
western north Texas will have higher rainfall totals with this
system. With better Gulf moisture displaced into parts of east
Texas, most the precipitation will be rain with perhaps some
embedded thunder as the upper low passes Monday. Most of the rain
should be east of the area by Tuesday with temperatures near
average for late November.

&&

.AVIATION...
(00Z TAFS)
Issued at 532 PM CST Wed Nov 19 2025

Heavy mid-to-high cloud cover across the area, though conditions
remain VFR for now and should for most of the night. Thunderstorms
are ongoing across parts of western north Texas with brief heavy
rain and visibility/ceiling reductions, though those will be
transient for the next several hours. More widespread rain and
thunderstorms will develop early in the morning and last through a
good chunk of the day. With that, ceilings will drop until the
southern half of the area is largely MVFR and IFR ceilings
dominate the northern half. Some fog/mist visibility reductions
are possible as well. Winds will remain below 10 knots for the
most part.

Meister

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  60  68  55  67 /  50  90  70  10
Hobart OK         57  69  48  69 /  40  90  50   0
Wichita Falls TX  63  73  53  73 /  70  90  60   0
Gage OK           48  63  44  60 /  10  90  70  10
Ponca City OK     55  65  55  67 /  40  90  90  10
Durant OK         66  75  60  75 /  80  90  90  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

NEAR TERM...01
SHORT TERM...01
LONG TERM....06
AVIATION...04

In the hours before

Special weather statement, Nov 19, 7:05 PM CST, 55 minutes before
Special Weather Statement
National Weather Service Norman OK
705 PM CST Wed Nov 19 2025

OKZ028>030-040-042-200130-
Pottawatomie OK-Cleveland OK-Garvin OK-Pontotoc OK-McClain OK-
705 PM CST Wed Nov 19 2025

...A strong thunderstorm will impact portions of north central
Garvin, southeastern Cleveland, northwestern Pontotoc, southwestern
Pottawatomie and southeastern McClain Counties through 730 PM CST...

At 704 PM CST, Doppler radar was tracking a strong thunderstorm 4
miles east of Rosedale, moving northeast at 30 mph.

HAZARD...Wind gusts of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Asher, Tribbey, Wanette, Byars, Rosedale, and Trousdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3479 9715 3486 9724 3517 9708 3495 9679
TIME...MOT...LOC 0104Z 216DEG 24KT 3491 9711

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Meister
Special weather statement, Nov 19, 7:11 PM CST, 49 minutes before
Special Weather Statement
National Weather Service Norman OK
711 PM CST Wed Nov 19 2025

TXZ086-089-090-200145-
Clay TX-Wichita TX-Archer TX-
711 PM CST Wed Nov 19 2025

...A strong thunderstorm will impact portions of west central Clay,
northeastern Archer and southeastern Wichita Counties through 745 PM
CST...

At 711 PM CST, Doppler radar was tracking a strong thunderstorm 5
miles northwest of Lake Arrowhead, moving northeast at 30 mph.

HAZARD...Wind gusts of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Southeastern Wichita Falls, Dean, Jolly, and northwestern Lake
Arrowhead.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3370 9839 3375 9852 3401 9841 3394 9813
TIME...MOT...LOC 0111Z 208DEG 26KT 3377 9842

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Meister
Special weather statement, Nov 19, 7:26 PM CST, 34 minutes before
Special Weather Statement
National Weather Service Norman OK
726 PM CST Wed Nov 19 2025

TXZ089-090-200200-
Clay TX-Archer TX-
726 PM CST Wed Nov 19 2025

...A strong thunderstorm will impact portions of southwestern Clay
and southeastern Archer Counties through 800 PM CST...

At 726 PM CST, Doppler radar was tracking a strong thunderstorm 12
miles southwest of Windthorst, moving northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Scotland, Windthorst, Lake Arrowhead, and Bluegrove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3378 9847 3368 9815 3346 9834 3347 9842
      3340 9842 3340 9867
TIME...MOT...LOC 0126Z 204DEG 29KT 3342 9854

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Meister
Special weather statement, Nov 19, 7:30 PM CST, 30 minutes before
Special Weather Statement
National Weather Service Norman OK
730 PM CST Wed Nov 19 2025

OKZ028-030-031-200200-
Pottawatomie OK-McClain OK-Seminole OK-
730 PM CST Wed Nov 19 2025

...A strong thunderstorm will impact portions of west central
Seminole, southwestern Pottawatomie and southeastern McClain Counties
through 800 PM CST...

At 730 PM CST, Doppler radar was tracking a strong thunderstorm 5
miles southeast of Tribbey, moving northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Shawnee, Tecumseh, Maud, Asher, Tribbey, Wanette, Byars, St. Louis,
Brooksville, Macomb, Bethel Acres, Harjo, and Trousdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3487 9703 3493 9717 3493 9714 3500 9714
      3534 9701 3518 9668
TIME...MOT...LOC 0130Z 214DEG 21KT 3505 9702

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Meister
Local storm report, Nov 19, 7:42 PM CST, 18 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
742 PM CST Wed Nov 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     Hail             5 NNW Marlow            34.71N 97.98W
11/19/2025  M2.00 Inch       Grady              OK   Broadcast Media

&&

PW
Local storm report, Nov 19, 7:52 PM CST, 8 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
752 PM CST Wed Nov 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 PM     Hail             2 WNW Marlow            34.65N 97.99W
11/19/2025  E1.50 Inch       Stephens           OK   Public

            Social media pic. Time estimated.

&&

PW

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

2 hail. Local standard time, as filed.

Hail, Clay

When
November 19, 8:00 PM CST
Where
Clay County, 2.68 mi ESE of Lake Arrowhead Dam
Measured
1.75 in hail
Reported by
Public
Coordinates
33.740, -98.330

An image was shared on social media. The location is approximate, and the event time is estimated from radar observations.

Hail, Clay

When
November 19, 8:25 PM CST
Where
Clay County, 4.78 mi ESE of Jolly
Measured
1 in hail
Reported by
Storm Chaser
Coordinates
33.837, -98.277

A video of hailfall near the intersection of U.S. Highway 287 and Brown Road was shared on social media.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2025Every state in 2025This day in weather historyWarnings in Texas, November 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1298091, 1297395.